Results 1 to 3 of 3

Thread: day 4 of seroxat and feel ;strange;

  1. #1

    day 4 of seroxat and feel ;strange;

    started on 20mg and my anxiety is up and my head feels ' not with it 'any advice plz x

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,701

    Re: day 4 of seroxat and feel ;strange;

    This is normal when you start medication like this I am afraid to say.

    It should pass in 1-2 weeks so hang in there.
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3

    Re: day 4 of seroxat and feel ;strange;

    thanks nicola i will do as i was on this med over 10 years ago and it was a miracle for me but had forgotten how bad the side effects were

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. ok, today is the day I start seroxat
    By blue_haired_devil in forum Seroxat / Paroxetine
    Replies: 6
    Last Post: 07-07-12, 12:15
  2. Update - Seroxat Day 3
    By Lainie1 in forum Seroxat / Paroxetine
    Replies: 14
    Last Post: 30-03-12, 13:05
  3. Seroxat day 6 20mg
    By Suzi26 in forum Seroxat / Paroxetine
    Replies: 6
    Last Post: 03-07-10, 19:55
  4. stopped seroxat for week and half feel terrible...
    By shellywelly in forum Seroxat / Paroxetine
    Replies: 6
    Last Post: 02-08-08, 16:03

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •